# SDR SIMA20150829002

- Difficulty date: August 29, 2015
- Submitted: September 1, 2015
- Operation: Air carrier
- Aircraft: N854AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145743
- Aircraft time: 28,293 hours, 25,281 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CONNECTOR FOR EMER LIGHT STRIP ATTACHED TO FLOOR PANEL261 BF IS PULLED OFF WIRE.  REPAIRED CONNECTOR FOR EMER LIGHT STRIP ATTACHED TO FLOOR PANEL261 BF IAW SWPM 20-21-00.  SEE NRWC 854-ABI-01856 FOR OPERATIONS CHECK.  FOUND DURING CLOSE UP.
